Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can iron pills raise blood pressure

Premium Questions

Dr.   Muhammed Aslam MD

I need to raise my blood pressure. What can I do? I took a blood presssure pill before checked my pressure. ... View answer

Answered by : Dr. Muhammed Aslam ( General & Family Physician)
Dr. Rakesh Sharma MD

prompt, and enunciated. I was diag. with fybromyalga yrs ago. Also my blood pressure will run very low ... been to Dr and had tests run more than once. Thyroid and Iron have been check more than once.... View answer

Answered by : Dr. Rakesh Sharma ( General & Family Physician)
Dr. Shehzad Topiwala MD

effects worsened including low blood pressure, anxiety, heart palpitations and lightheadedness . I also ... was put on a contraceptive pill. This was altered to a lower dose pill after... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Indranil Ghosh MD

hemoglobin was a 20 the day after donating and my blood pressure was 180/154 . It did come down ... needed to donate more blood and gave me a temporary blood pressure med Lisenpriol 10mg ..... View answer

Answered by : Dr. Indranil Ghosh ( Oncologist)
Dr. Michelle Gibson James MD

Oxycontin pill twice a day and one to two 5mg Oxycodone pills every six hours as needed for pain. By me taking these two pills, will this cause my blood pressure to rise? Thank you... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Bhagyesh V. Patel MD

took some iron pills and it raised her blood pressure . He wanted to know can iron pills raise blood pressure ? I believe his mother is a diabetic.... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Akhtarhusian Ghausi MD

the cause, I take pills such as lipitor 40 mg, tamsulosin 400 mcg, nebilit 1/2 mg multi vitamin, Vitamin C 500 mg twice a day, iron pill cause I am diagnose to have anemia..could this be the cause of... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Hnid Karim MD

but havnt had ashma attact for a while and dont take meds for that.. I just take a low dose blood pressure ...am 58 female and have had blood presure every other day raise.. sitting my heart can take... View answer

Answered by : Dr. Hnid Karim ( General & Family Physician)
Dr.  Sagar Makode MD

at evening. My blood pressure was perfect about 100/60 most of the time. Since I began 10 days ago taking 2 pills of via ananas per day for diet, my blood pressure is raising till... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr. Manisha Jain MD

My blood pressure is 104 / 62 pulse 64. It is never this low. I take 2 blood pressure pills each day. I have not monitored by blood pressure in several days Itis usually... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Mobile Questions and Answers

Dr. Rakhi Tayal MD

Hello. Thanks for writing to us. You have raised blood pressure. It is best to get yourself evaluated by a cardiologist. I hope this information has been helpful for you. Regards, Dr. Rakhi Tayal....

Dr. Arun MD

Dr.    Mohammed Taher Ali MD

Hi Williambabu It is due to fall in BP when you change your posture from sitting/sleeping to standing this is referred to as Postural hypotension. You are advised to visit your doctor for this problem, may be he will use...